# SDR UIEA2021021100281

- Difficulty date: February 10, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 82,227 hours, 11,815 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 2101321
- Part serial: AA04497
- Condition: Malfunctioned
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FWD FUEL PUMP EICAS MOMENTARILY ( REMOVED AND REPLACED RT FWD PRESSURE SWITCH S72 PER AMM 28-42-01. OPS CHECK GOOD. )
